# SDR JR2R2011021600016

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 25,095 hours, 23,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK CORRODED AT STA 208-409 RBL 9.  REMOVED AND REPLACED FLOOR SEAT TRACK AT STA 208-409 LBL 9 IAW CRJ 200 AMM 53-01-11.
